A Mathematical Model Of Ecological Ammensalism For Three Interacting Species With Harvesting At Variable Rates

M. Lakshmi Sailaja1 K.V.L.N.Acharyulu2  N.Ch. Pattabhi Ramacharyulu3



The paper intends to study a mathematical model of ecological ammensalism with harvesting at variable rates for three species ecosystem consisting of a prey (S1), a predator (S2) surviving on S1 and an enemy (S3) Ammensal with the prey S1 only. The model is characterized by a system of first order non-linear ordinary differential simultaneous equations. in S1, S2 and S3. All the eight equilibrium points of the model are identified and criteria for their stability are derived.


AMS Classification: 92 D 25, 92 D 40

Keywords: Equilibrium points, Normal Steady state, harvesting, stability







International eJournal of Mathematics and Engineering

Volume 1, Issue 4, Pages: 639 – 662